# SDR AWXA0000148

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 54,071 hours, 44,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642825
- Part serial: UNK
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 2, SMALL AREA OF SURFACE CORROSION AT I/B FWD MOUNT LOBE ON LT WING NR 2 FLAP TRACK.  REMOVED AND REPLACED LT WING NR 2 FLAP TRACK PER TASK CARD R3L27003.
